# SDR U2RA201406070014

- Difficulty date: June 7, 2014
- Submitted: June 22, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON THE LT TENSION TIE & FRAME AT STATION 1120, LOWER ROW F FASTENER.  INSPECTION CARRIED OUT IAW AD 2012-15-13, SB 747-53A2507R2.
